MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 241407
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Glaucoma (1875); Inflammation (1932)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating: "after the surgery, the patient developed intraocular inflammation and secondary glaucoma.Administer intraocular pressure reduction, local eye drops to enhance anti-infection and symptomatic supportive treatment.The patient was then transferred to a higher-level hospital for further treatment.".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.There was no evidence to suggest that any aspect of these devices was responsible for the reported incident.Additionally, the endotoxin results were within acceptable limits and we have not received any other complaints from these batches.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
 
Additional Manufacturer Narrative
Based on the initial report (documentation analysis, endotoxin check results and complaint history) and the assessment by lenstec's medical monitor, lenstec concludes that there was no evidence to suggest that any aspect of this device was responsible for the reported incident.Furthermore, lenstec cannot comment on the injector used.Lenstec also confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating: "after the surgery, the patient developed intraocular inflammation and secondary glaucoma.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key23888463
Report Number9613160-2025-00061
Device Sequence Number4669484
Product Code HQL
UDI-Device Identifier00844369027472
UDI-Public00844369027472
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number241407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCAL EYE DROPS; LOCAL EYE DROPS
Patient SexUnknown